Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 15, NWS Buffalo, NY

February 7, 2010

NWS Buffalo, NY issued this small craft advisory at Feb 7, 2010, 3:58 AM EST. It took effect at Feb 7, 2010, 7:00 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2010, 3:58 AM EST (08:58 UTC)
In effect from
Feb 7, 2010, 7:00 PM EST
Expired
Feb 9, 2010, 3:48 AM EST
In force
33 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WHUS71 KBUF 070858
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
358 AM EST SUN FEB 7 2010

LOZ042>044-071700-
/O.NEW.KBUF.SC.Y.0015.100208T0000Z-100209T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
358 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST
MONDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
8 follow-up statements
392 
WHUS71 KBUF 071456
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
956 AM EST SUN FEB 7 2010

LOZ042>044-072300-
/O.CON.KBUF.SC.Y.0015.100208T0000Z-100209T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
956 AM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
461 
WHUS71 KBUF 072047
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EST SUN FEB 7 2010

LOZ045-080500-
/O.EXB.KBUF.SC.Y.0015.100208T0900Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
347 PM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 1 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>044-080500-
/O.EXT.KBUF.SC.Y.0015.100208T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
347 PM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
600 
WHUS71 KBUF 080217
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
917 PM EST SUN FEB 7 2010

LOZ042>044-081030-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
917 PM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-081030-
/O.CON.KBUF.SC.Y.0015.100208T0900Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
917 PM EST SUN FEB 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
1 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM
EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHUS71 KBUF 080906
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
406 AM EST MON FEB 8 2010

LOZ042>044-081715-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
406 AM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-081715-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
406 AM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
492 
WHUS71 KBUF 081445
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
945 AM EST MON FEB 8 2010

LOZ042>044-082245-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
945 AM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-082245-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
945 AM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
872 
WHUS71 KBUF 082049
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EST MON FEB 8 2010

LOZ043>045-090500-
/O.EXT.KBUF.SC.Y.0015.000000T0000Z-100209T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
349 PM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-090500-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
349 PM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
463 
WHUS71 KBUF 090221
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
921 PM EST MON FEB 8 2010

LOZ042-090600-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
921 PM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-091030-
/O.CON.KBUF.SC.Y.0015.000000T0000Z-100209T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
921 PM EST MON FEB 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS71 KBUF 090848
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 AM EST TUE FEB 9 2010

LOZ043>045-091000-
/O.CAN.KBUF.SC.Y.0015.000000T0000Z-100209T1300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
348 AM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

SAGE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 3:55 AM EST, 3 minutes earlier.

Area forecast discussion, Feb 7, 3:55 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
355 AM EST SUN FEB 7 2010

.SYNOPSIS...
THE DEEP LOW THAT PRODUCED THE BLIZZARD ALONG THE MID ATLANTIC COAST
EARLIER IN THE WEEKEND WILL WIND UP NEAR NEWFOUNDLAND BY THIS
EVENING WITH A COLD NORTHWEST FLOW RESULTING ACROSS OUR REGION RIGHT
THROUGH MONDAY. ALTHOUGH COLD...IT WILL BE RELATIVELY QUIET FOR MID
WINTER WITH ANY SNOW WILL BE IN THE FORM OF FLURRIES OR LIGHT SNOW
SHOWERS. THE NEXT THREAT FOR GENERAL SNOW WILL BE TUESDAY NIGHT AND
WEDNESDAY AS LOW PRESSURE IS PROJECTED TO MOVE FROM THE WESTERN GULF
STATES TO OHIO ALONG WITH A MORE SIGNIFICANT LOW DEEPENING ALONG THE
MID ATLANTIC COAST.

&&

.NEAR TERM /THROUGH TONIGHT/...
COMING SOON(410-430AM).

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
THE UPPER AIR PATTERN ACROSS NORTH AMERICA WILL CONTINUE TO PRODUCE
COLDER THAN NORMAL TEMPERATURES ACROSS OUR REGION MONDAY AS
THE REMNANTS OF THE MID ATLANTIC COAST BLIZZARD HELP KEEP A WELL
STACKED LOW CENTERED NEAR NEWFOUNDLAND. THE NORTHWEST FLOW WEST OF
THIS LOW WILL CONTINUE TO DRAIN AIR OUT OF THE JAMES BAY REGION.
SHORT WAVE ENERGY ROTATING AROUND THE LOW COUPLED WITH WRAP AROUND
MOISTURE WILL BRING THE BEST CHANCE OF SNOW SHOWERS TO THE NORTH
COUNTRY MONDAY(40 PERCENT PROBABILITIES)BUT WE CAN'T RULE OUT
FLURRIES ELSEWHERE IN OUR CWA. FOR MONDAY NIGHT WE WILL ONLY HAVE
CHANCE PROBABILITIES FOR THE EASTERN ZONES AS THE INFLUENCE OF THE
STACKED LOW MOVES EAST.

OUR ATTENTION THEN TURNS TO THE WEST. ANOTHER CLOSED UPPER LOW IS
FORECAST TO MOVE INTO THE CENTER OF THE COUNTRY TUESDAY WITH BRIEF
RIDGING ACROSS OUR REGION. PARTS OF OUR REGION SHOULD START OUT WITH
SUNSHINE IN THE MORNING  BUT THE CLOUD SHIELD FROM THIS LATEST
SYSTEM WILL ADVANCE FROM SOUTHWEST TO NORTHEAST DURING THE DAY. WE
WILL HAVE A CHANCE OF SNOW IN LATER IN THE AFTERNOON FOR THE
SOUTHERN TIER COUNTIES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE SYSTEM MENTIONED IN THE LATE PORTION OF THE SHORT TERM
DISCUSSION IS EXPECTED TO MOVE INTO OHIO TUESDAY NIGHT WITH LIKELY
TO CATEGORICAL PROBABILITIES FOR SNOW OVER MUCH OF OUR REGION
OVERNIGHT. HIGH PROBABILITIES WILL CONTINUE INTO WEDNESDAY BUT
MODELS ARE INDICATING A DEEPENING MID ATLANTIC COAST SYSTEM AGAIN
WHICH WILL KEEP QPF AND SNOW AMOUNTS UNIMPRESSIVE. IT WILL ALSO KEEP
THE NORTHERN REACHES OF THE PRECIPITATION SHIELD IN QUESTION. WE
WILL NOT GO ANY HIGHER THAN CHANCE PROBABILITIES AT THIS TIME FOR
JEFFERSON AND LEWIS COUNTIES.

AFTER THE SYSTEM MOVES OFF THE COAST WE WILL HAVE A RENEWED
NORTHWEST FLOW OF COLD AIR AND A CHANCE OF SNOW SHOWERS OR FLURRIES
RIGHT INTO THE WEEKEND.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE EXTENDING FROM SOUTHERN ONTARIO TO THE LOWER GREAT
LAKES WILL REMAIN NEARLY STATIONARY TONIGHT THROUGH SUNDAY.
MEANWHILE...THE INTENSE LOW LOCATED OFF THE MIDDLE ATLANTIC COAST
WILL CONTINUE TO MOVE OUT INTO THE ATLANTIC. THE PERSISTENT
NORTHERLY FLOW OFF LAKE ONTARIO WILL MAINTAIN A SHALLOW LAYER OF
MOIST AIR BELOW A STEEP SUBSIDENCE INVERSION. THIS WILL CAUSE CIGS
TO LOWER TO MVFR AGAIN AT MOST TAF SITES SOUTH OF LAKE ONTARIO.
LIMITED SNOW EFFECT SNOW IS ALSO POSSIBLE SOUTHEAST OF LAKE ONTARIO
LATE TONIGHT INTO SUNDAY AS THE LOWER LEVEL WINDS BACK MORE TO THE
NORTHWEST. VSBYS MAY OCCASIONALLY LOWER TO MVFR IN SNOW SHOWERS THAT
SET UP SOUTHEAST OF THE LAKE.

VFR CONDITIONS WILL BE THE RULE AT KART THROUGH MUCH OF THE NIGHT...
BEFORE LOW LEVEL MOISTURE INCREASES FROM THE NORTH AS A DEEP
UPPER LEVEL LOW RETROGRESSES SOUTH ACROSS NEW ENGLAND LATER
TONIGHT AND SUNDAY.

OUTLOOK...
SUNDAY NIGHT AND MONDAY...VFR. CHC OF SNOW SHOWERS SE AND EAST OF LK
ONTARIO.
TUESDAY...VFR. CHANCE OF SNOW TUES AFTN SW.
TUESDAY NIGHT AND WEDNESDAY...MVFR WITH SNOW LIKELY.
THURSDAY...VFR/MVFR. SCATTERED SNOW SHOWERS.

&&

.MARINE...
AS THE REMNANTS OF THE MID ATLANTIC COAST BLIZZARD END UP IN
NEWFOUNDLAND TODAY WINDS ACROSS LAKE ONTARIO WILL BACK TO THE
NORTHWEST AND INCREASE AGAIN. WE WILL ISSUE SMALL CRAFT ADVISORIES
FROM THE NIAGARA RIVER TO MEXICO BAY FROM THIS EVENING INTO MONDAY
NIGHT. ANOTHER LOW WILL APPROACH THE AREA ON WEDNESDAY AND THURSDAY
WITH SHIFTING AND INCREASING WINDS AS THE LOW PASSES ON WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
         MONDAY FOR LOZ042>044.

&&

SYNOPSIS...SAGE
NEAR TERM...JJP
SHORT TERM...SAGE
LONG TERM...SAGE
AVIATION...TJP
MARINE...SAGE/WCH
Hazardous weather outlook, Feb 6, 5:17 AM EST, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EST SAT FEB 6 2010

NYZ001>008-010>014-019>021-085-071030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EST SAT FEB 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-071030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EST SAT FEB 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SAGE

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.